Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 59, No. 5, p. 1576 (May 1971)
(English translation - JETP, Vol. 32, No. 5, p. 862, May 1971 )

The issue content is only available in english translation.

Spherically Symmetric Solutions of the Einstein Equations for a Universe Filled with Radiation
T.V. Ruzmaikina, A.A. Ruzmaikin

Received: April 7, 1970

PDF (513.8K)

Report problems